# SDR SWAA2022032513236

- Difficulty date: December 19, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 40,061 hours, 26,404 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A16117
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL 120AF; BULKHEAD FLOOR STRIP CORRODED ON BOTTOM SIDE. / REPLACED FWD PIT FLOOR PANEL 120AF BULKHEAD FLOOR CAP STRIP NO ALLOWABLE LIMITS FOUND. P/N 453A11611-7 (7251384) TAG# CK2028 IAW B737-700 IPC 25-52-10-01. AND DWG 453A1611 REV B.
